alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : MAASS, ALEJANDRO [Author]
References found : 1 [refine]
Displaying: 1 .. 1   in format [ISO 690]

page 1 of 1


   1 / 1
select
to print
 MAASS, ALEJANDRO and MARTÍNEZ, SERVET Evolution of probability measures by cellular automata on algebraic topological Markov chains. Biol. Res., 2003, vol.36, no.1, p.113-118. ISSN 0716-9760
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information